MathSciNet Relay Station
MathSciNet bibliographic data
MR1173766 (93i:43001) 43A05 (28C10)
Ruzsa, Imre Z. A concavity property for the measure of product sets in groups. Fund. Math. 140 (1992), no. 3, 247–254.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement